# SDR USAAD97210

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DCA - FL233 - DURING APPROACH THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  AFTER CYCLING THE GEAR THE GREEN LIGHT CAME ON.  MAINTENANCE REPLACED THE UPPER AND LOWER NLG INDICATIONS SWITCHES AND SWUNG THE NOSE GEAR.  ALL OPERATION WAS NORMAL.  (M)
